MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 10 HOLES/140MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 10 HOLES/140MM; APPLIANCE,FIXATION,NAIL
Model Number 245.101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient id: (b)(6).Date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had original surgery on (b)(6) 2016 for treatment of a tibial fracture.Patient was implanted with one (1) 3.5mm locking compression reconstruction plate 10 holes/140mm, three (3) 3.5mm locking screws with recess 38mm and one (1)3.5mm locking screw with recess 44mm.On an unknown date post-operative, patient was presented with exposure of hardware at the tibia bone.The soft tissue had eroded around the construct implant site.On (b)(6) 2017, surgeon removed all implants.The tibial bone fractured has healed, so no new bone fixation was needed.No infection was reported and it was observed that the implants were in good condition when removed.No fragments were generated during implant removal.Revision surgery was completed successfully with no time delay.Patient was reported in stable condition.This report is for one (1) 3.5mm lcp reconstruction plate 10 holes/140mm.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part no.: 245.101, lot no.: 8014579, manufacturing location: (b)(4), release to warehouse date: 28.Mar.2007: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 10 HOLES/140MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester
MDR Report Key7105101
Report Number2939274-2017-50199
Device Sequence Number782219
Product Code KTT
UDI-Device Identifier10886982169655
UDI-Public(01)10886982169655(10)8014579
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.101
Device Catalogue Number245.101
Device Lot Number8014579
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight54